# SDR AALA201612059018

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 16,455 hours, 6,694 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R4 DOOR SHOWS LOW DOOR PRESSURE ON CABIN DISPLAY.  SERVICED THE DOOR ASSIST BOTTLE IAW 52-10-00.
